Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16915
Title: Preemptive repayment policy for multiple loans
Authors: Ng, CT 
Ding, Q
Cheng, TCE 
Lam, SS
Keywords: Cash flow
Interest rate
Makespan
Multiple loan repayment
Preemptive scheduling
Issue Date: 2012
Publisher: Springer
Source: Annals of operations research, 2012, v. 192, no. 1, p. 141-150 How to cite?
Journal: Annals of operations research 
Abstract: We study the multi-loan-repayment problem by formulating it as a single-machine scheduling problem with preemptive and time-dependent processing times to minimize the makespan. We transform the scheduling problem into a continuous non-linear optimization problem and obtain an approximate solution by solving a series of the corresponding linear programming problems. We also identify agreeable conditions for the problem and discuss the computational complexity of the problem.
URI: http://hdl.handle.net/10397/16915
ISSN: 0254-5330
EISSN: 1572-9338
DOI: 10.1007/s10479-011-0872-9
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 21, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 20, 2017

Page view(s)

58
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.